# SDR DALA2025040902764

- Difficulty date: April 6, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 92,607 hours, 12,180 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3308 SEAT MOUNTED EMERGENCY PATH LIGHTING INOP SEAT 56H. CORRECTIVE ACTION: REPLACED LIGHT ASSY AND REPAIRED WIRING PER A330 AMM 33-52. (6989147)
